MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7357-24
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Email is: (b)(6).
 
Event or Problem Description
It was reported a patient had on a high volume infusion overnight and it had air in line at the end of the infusion that was not detected.There was approximately 70.2 ml left of the 2l infusion.No adverse patient effects were reported by the customer.Pump settings: rate: 91 ml/hour; amount given: 1929.8 ml reservoir volume: 70.2 ml.Drug regimen: 3680 mg mesna in 2000 ml ns cadd pump infusion over 22 hours.Start time was 14:45 on (b)(6) 2023, end time was 12:04 on (b)(6) 2023.
 
Additional Manufacturer Narrative
Sample was received; device not returned.
 
Additional Manufacturer Narrative
Other text: additional information is provided for h.2 and h.6.One sample was received for evaluation.Visual inspection revealed the sample was received in a plastic bag, not its original packaging and in used conditions; no damage or defects were noted.Functional testing was performed, and the reported issue could not be replicated.The root cause could not be determined.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key18288290
Report Number3012307300-2023-10982
Device Sequence Number6668275
Product Code FPA
UDI-Device Identifier10610586027390
UDI-Public10610586027390
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7357-24
Device Lot Number4381347
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/05/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer02/29/2024
04/02/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date03/11/2024
04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown